# SDR 2002UALA00376

- Difficulty date: March 6, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN AFT PRESSURE DECK HAS EXCESSIVE MATERIAL LOSS AT STATION 1681 RBL 12, STATION 1681 TO 1684 RBL 14 TO RBL 54, STATION 1688 RBL 50 AND STATION 1699 RBL 44.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER REPAIR.
